Notre Dame Journal of Formal Logic

Questions concerning possible shortest single axioms for the equivalential calculus: an application of automated theorem proving to infinite domains.

L. Henschen, B. Smith, R. Veroff, S. Winker, and L. Wos

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 24, Number 2 (1983), 205-223.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870311

Zentralblatt MATH identifier
0488.03008

Mathematical Reviews number (MathSciNet)
MR687344

Digital Object Identifier
doi:10.1305/ndjfl/1093870311

Subjects
Primary: 03B20: Subsystems of classical logic (including intuitionistic logic)
Secondary: 03B35: Mechanization of proofs and logical operations [See also 68T15]

Citation

Wos, L.; Winker, S.; Veroff, R.; Smith, B.; Henschen, L. Questions concerning possible shortest single axioms for the equivalential calculus: an application of automated theorem proving to infinite domains. Notre Dame J. Formal Logic 24 (1983), no. 2, 205--223. doi:10.1305/ndjfl/1093870311. http://projecteuclid.org/euclid.ndjfl/1093870311.


Export citation